# SDR DALA2023072906149

- Difficulty date: July 28, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 667, CORROSION ON FLOOR SUPPORT STA 595 LBL16 BILGE AREA AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SECTION FLOOR STRINGER WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR. 7. (LP 2889264)
